# SDR USAA2010032390629

- Difficulty date: March 12, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684638
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON INTERCOSTAL WEB AT INTERNAL STRUCTURE IN PAX CABIN BS 294.5, S12L.  REPLACED INTERCOSTAL WEB AT INTERNAL STRUCTURE IN PAX CABIN BS 294.5, S12L IAW B737 SRM 51-10-02.
